IJPAM: Volume 105, No. 1 (2015)

ABEL'S CLASSES OF EQUATIONS WITH
CLOSED FORM SOLUTION

Cesar A. Gómez S.
Departamento de Matemáticas
Universidad Nacional de Colombia
Bogotá, Kra. 30 No. 45-03, of. 209-404, COLOMBIA


Abstract. We present some Abel equations of first kind with solution in closed form. By using an adequate transformation the initial Abel equation is converted to a standard equation from which some conditions for its integrability can be observed. Several relations between the coefficients of the initial Abel equation are derived with the aim to obtain its solution in closed form.

Received: June 13, 2015

AMS Subject Classification: 34A34

Key Words and Phrases: Abel equation of first kind, closed form solution, implicit solution, analytical method

Download paper from here.




DOI: 10.12732/ijpam.v105i1.3 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 105
Issue: 1
Pages: 19 - 25


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).